# SDR AU001018

- Difficulty date: September 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Band
- Condition: Out Of Adj
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE BLEED BAND OUT OF ADJUSTMENT.
